# SDR DL72S011271

- Difficulty date: August 1, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- Aircraft time: 64,312 hours, 50,279 cycles
- Engine: Pwa JT8D15
- Engine time: 66,170 hours, 49,388 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 695325
- Condition: Making Metal
- Location: Nr 1
- Part time: 66,170 hours, 49,388 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENG OIL FILTER BYPASS LT ILLUM. C/W POM PROCEDURE. LT DID NOT GO OUT. ENG SHUTDOWN. CA REPLACED NR 1 ENG OIL FILTER, LK CK GOOD. FOUND METAL ON MAIN OIL CHIP DET. PERFORMED ENG PENALTY RUN PER M/M. ON RE-INSP OF CHIP DET FOUND METAL AGAIN. REPLACED NR 1 ENG.
